The Annals of Probability

On Constructive Convergence of Measures on the Real Line

Y. K. Chan

Full-text: Open access

Abstract

This is a discussion how Levy's Continuity Theorem can be proved without idealistic compactness arguments, and how it can then be used to give constructive proofs to some limit theorems.

Article information

Source
Ann. Probab., Volume 2, Number 1 (1974), 131-135.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996757

Digital Object Identifier
doi:10.1214/aop/1176996757

Mathematical Reviews number (MathSciNet)
MR356178

Zentralblatt MATH identifier
0278.60004

JSTOR
links.jstor.org

Subjects
Primary: 60B10: Convergence of probability measures
Secondary: 02E99

Keywords
Constructive mathematics convergence of measures on the real line

Citation

Chan, Y. K. On Constructive Convergence of Measures on the Real Line. Ann. Probab. 2 (1974), no. 1, 131--135. doi:10.1214/aop/1176996757. https://projecteuclid.org/euclid.aop/1176996757


Export citation